# SDR AALA201803129026

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 17,313 hours, 2,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CEILING THE EMERGENCY LIGHT LENS AT THE L3, AND R3 DOORS.  REPLACED LENSES IAW AMM 33-51-17-400-801-A. OPS TESTED OK.
